# SDR HEEA075977

- Difficulty date: September 13, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N6106C
- Make and model: Bell 412EP
- Aircraft serial: 36257
- Aircraft time: 388 hours
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 412301300101
- Part serial: 837
- Condition: Stuck
- Location: Flight Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKING INTERMITTENTLY IN FLIGHT.
